# SDR CALA0700443

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 64,146 hours, 33,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CORROSION AT ACCESS DOOR AFT FRAME IN BULKHEAD CHORD, BS 227.8 BETWEEN LBL 5.7 AND RBL 5.7.  REPAIRED IAW ECRA 5311-01353.
